MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR
Model Number J6
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Contusion (1787)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The "date of event" has not been provided.The device has not been available for evaluation at this time.Should the device or further information become available, a follow-up report will then be issued.
 
Event or Problem Description
Alleges user was coming to a stop and she was thrown from the chair because it tipped forward causing her to fall flat on her face and hurt her thigh.
 
Additional Manufacturer Narrative
The provider adjusted and repaired the device in the field.The unit is working properly.
 
Event or Problem Description
Alleges user was coming to a stop and she was thrown from the chair because it tipped forward causing her to fall flat on he face and hurt her thigh.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
n/a
duryea PA 18642
MDR Report Key6990609
Report Number2530130-2017-00135
Device Sequence Number1196857
Product Code ITI
UDI-Device Identifier00606509100014
UDI-Public00606509100014
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K042612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberJ6
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2017
Supplement Date Received by Manufacturer10/24/2017
Initial Report FDA Received Date10/31/2017
Supplement Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;